# SDR SWAA2021120740617

- Difficulty date: November 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ELONGATED HOLE STIFFENER ASSY LOCATED BS 1016 AND BL 0 UPPER POSITION AT PASSENGER CABIN ; 2021-511964 / [01] REPLACED NEW FITTING AND FASTENERS LOCATED BS 1016 AND BL 0 UPPER POSITION AT PASSENGER CABIN I.A.W B737-700 SRM 51-10- 02 ITEM 9 AND DWG_148A2230-8 REV B; [02] REPLACED NEW FITTING AND FASTENERS LOCATED BS 1016 AND BL 0 UPPER POSITION AT PASSENGER CABIN I.A.W B737-700 SRM 51-10- 02 ITEM 9 AND DWG_148A2230-8 REV B  SEE INDIVIDUAL SIGN OFFS BELOW.; [03] REPLACED NEW FITTING AND FASTENERS LOCATED BS 1016 AND BL 0 UPPER POSITION AT PASSENGER CABIN I.A.W B737-700 SRM 51-10- 02 ITEM 9 AND DWG_148A2230-8 REV B  SEE INDIVIDUAL SIGN OFFS BELOW. CERTIFIED AS RII TASK COMPLETED
